# SDR AUS20010671

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3520 · Passenger Oxygen System
- Part: Compensator
- Part number: 335841
- Condition: Corroded
- Location: Passenger Oxygen
- Part time: 23,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 PASSENGER OXYGEN BOTTLE THERMAL COMPENSATOR SWAGED FITTINGCORRODED. AIRCRAFT IS REGISTERED DQ-FJE.
